带时滞的偏泛函微分方程周期解存在性的一点补充  

A complement on existence of periodic solutions for dealyed partial function differential equations

在线阅读下载全文

作  者:冯春[1] 

机构地区:[1]重庆交通学院信息与计算科学研究所,重庆400074

出  处:《河北理工学院学报》2005年第1期109-111,共3页Journal of Hebei Institute of Technology

摘  要:对A是解析半群T(t)的无穷小生成元,F是关于μs,∈C[-r,0],Xα局部Lip 连续的情形,给出了其相应积分方程及微分方程周期解的存在性。This paper is continuity of the researchi in which the aunthor inverstigates a group of delayed partial functional differential equations. Simultaneously we assert the existence of periodic solution for their respective integral equations and differential equations,in case that A is infinite small quantity formation element.

关 键 词:时滞 解析半群 分数次幂空间 抽象发展方程 周期解 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象